Posted by doris (126.96.36.199) on October 05, 1999 at 10:59:15:
In Reply to: at the end of my rope posted by Scott on October 05, 1999 at 03:56:32:
Yes it is possible to accidently take to many med, but it is
more possible that she's at wits end. IT easy to forget
what you have taken all you know is that you what the
pain to end, whatever it take just make it go away.
If you love her, which is sounds like you do, other wise
you would not have written on this board and you
would not be so angry. SHE needs YOU this is one the
most difficult times of her life - she need you support
not your anger. She is at her wits end. Be angry there
is not enough research or understanding with clusterhead
aches save your anger for other things. she needs your
support. EDUCATE YOURSELF AND YOUR CHILDREN NOW it helps
beyond words. She can't help that she has these monsters,
don't punish her for what she can't help,( I'm sure she
does enough of that on her own.) Get a
doctor that understands these headaches and get the
proper help for all of you. We are stronger in numbers
and it start with your family and extends here. Don't give up
she needs you now like never before. Email me if
you need to be angry with someone and let me have it.
she need to get well right now.
Post a Followup